Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 136872, 8 pages
Research Article

Multimodal Network Equilibrium with Stochastic Travel Times

1MOE Key Laboratory for Urban Transportation Complex Systems Theory and Technology, Beijing Jiaotong University, Beijing 100044, China
2Centre for Infrastructure Systems, School of Civil and Environmental Engineering, Nanyang Technological University, Singapore 639798

Received 21 April 2014; Accepted 17 June 2014; Published 3 July 2014

Academic Editor: Ricardo Femat

Copyright © 2014 M. Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Meng, C. F. Shao, Y. D. Wong, and J. Zhang, “Multimodal Network Equilibrium with Stochastic Travel Times,” Mathematical Problems in Engineering, vol. 2014, Article ID 136872, 8 pages, 2014.